Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101586
Title: Exact solutions of an inverse optimal stabilization problem for systems with aftereffect of neutral type
Точные решения обратной задачи оптимальной стабилизации для систем с последействием нейтрального типа
Authors: Dolgii, Yu. F.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics
Citation: Dolgii Yu. F. Exact solutions of an inverse optimal stabilization problem for systems with aftereffect of neutral type / Yu. F. Dolgii. — DOI 10.21538/0134-4889-2019-25-1-35-44 // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 1. — P. 35-44.
Abstract: An optimal stabilization problem is considered for systems of differential equations with aftereffect of neutral type. To simplify the representation of a continuous quadratic functional, an isomorphism of functional spaces is used. The optimal stabilization problem is formulated in a functional space of states with a special metric. A statement of the inverse optimal stabilization problem is presented; this statement is related to the recovery of a system with a given representation of an optimal stabilizing control. Sufficient conditions for the solvability of the inverse problem are obtained, and conditions under which the inverse problem admits analytical solutions are specified. A method for finding exact solutions to this problem is proposed. For systems of differential equations with delay-type aftereffect, exact solutions of the inverse problem were obtained earlier. An example of the exact solution of the inverse problem is given for a system of differential equations with aftereffect of neutral type. © 2019 Krasovskii Institute of Mathematics and Mechanics. All Rights Reserved.
Keywords: DIFFERENTIAL EQUATIONS WITH AFTEREFFECT OF NEUTRAL TYPE
OPTIMAL STABILIZATION
RICCATI EQUATION
URI: http://hdl.handle.net/10995/101586
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85078273924
PURE ID: 9205676
ISSN: 1344889
DOI: 10.21538/0134-4889-2019-25-1-35-44
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078273924.pdf194,8 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.